MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON
Model Number 18-4000-27A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); Pericardial Effusion (3271)
Date of Event 01/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device deficiency was reported.Pericardial effusion is a known potential adverse event documented in product labeling.
 
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure a pericardial effusion was observed while ablating the right superior pulmonary vein (rspv).The pericardial effusion was drained without issue and the treating physician reported the patient was in good condition the morning following the procedure.The case was stopped after the pericardial effusion was noted, after treatment of the left sided pulmonary veins and approximately 2/3 of the rspv.The medical team was not able to determine the cause of the pericardial effusion.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
suite 500-200
marlboro, ma
MDR Report Key9701776
Report Number1225698-2020-00001
Device Sequence Number2284020
Product Code OAE
UDI-Device Identifier00868976000178
UDI-Public00868976000178
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number18-4000-27A
Device Catalogue Number18-4000-27A
Device Lot Number11991-025
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;